American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>

[1] Richárd Balka, Márton Elekes and András Máthé. Answer to a question of Kolmogorov. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Philip T. Gressman. $L^p$-nondegenerate Radon-like operators with vanishing rotational curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] James T. Gill. Doubling metric spaces are characterized by a lemma of Benjamini and Schramm. Proc. Amer. Math. Soc. 142 (2014) 4291-4295.
Abstract, references, and article information   
View Article: PDF

[5] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811.
Abstract, references, and article information   
View Article: PDF

[6] Daniel M. Oberlin. Some toy Furstenberg sets and projections of the four-corner Cantor set. Proc. Amer. Math. Soc. 142 (2014) 1209-1215.
Abstract, references, and article information   
View Article: PDF

[7] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information   
View Article: PDF

[8] David G. Caraballo. Reduced boundaries and convexity. Proc. Amer. Math. Soc. 141 (2013) 1775-1782.
Abstract, references, and article information   
View Article: PDF

[9] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[10] Sabrina Kombrink. A Survey on Minkowski Measurability of Self-Similar and Self-Conformal Fractals in $\mathbb R^d$. Contemporary Mathematics 600 (2013) 135-159.
Book volume table of contents   
View Article: PDF

[11] Martina Zähle. Curvature Measures of Fractal Sets. Contemporary Mathematics 600 (2013) 381-399.
Book volume table of contents   
View Article: PDF

[12] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[13] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[14] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[15] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[16] Antongiulio Fornasiero, Philipp Hieronymi and Chris Miller. A dichotomy for expansions of the real field. Proc. Amer. Math. Soc. 141 (2013) 697-698.
Abstract, references, and article information   
View Article: PDF

[17] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF

[18] Guy David and Tatiana Toro. Reifenberg parameterizations for sets with holes. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[19] Nicolas Juillet. On displacement interpolation of measures involved in Brenier’s theorem. Proc. Amer. Math. Soc. 139 (2011) 3623-3632. MR 2813392.
Abstract, references, and article information   
View Article: PDF

[20] Yu. D. Burago and N. N. Kosovskiĭ. The trace of $BV$-functions on an irregular subset. St. Petersburg Math. J. 22 (2011) 251-266. MR 2668125.
Abstract, references, and article information   
View Article: PDF

[21] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information   
View Article: PDF

[22] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[23] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF

[24] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF

[25] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF

[26] Alex Iosevich, Hadi Jorati and Izabella Łaba. Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009) 6595-6611. MR 2538607.
Abstract, references, and article information   
View Article: PDF

[27] Christopher J. Bishop and Hrant Hakobyan. A central set of dimension $2$. Proc. Amer. Math. Soc. 136 (2008) 2453-2461. MR 2390513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. Burago, S. Ivanov and D. Shoenthal. Two counterexamples in low-dimensional length geometry. St. Petersburg Math. J. 19 (2008) 33-43. MR 2319509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>